# SDR SWAA2025011779633

- Difficulty date: December 19, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS500I AND STR28R FWD CARGO COMPARTMENT 2024-763384<[01] REPLACED ANGLE - SUPPORT LOCATED BS500I AND STR28R FWD CARGO COMPARTMENT IAW SRM B737-800 51-10-02; SRM B737-800 51-40-02 AND DRAWING # 143A7902 REV.B.;[02] CORRECTED STEP 1 REPLACED ANGLE - SUPPORT LOCATED BS500I AND STR28R FWD CARGO COMPARTMENT IAW SRM B737-800 51-10-02; SRM B737-800 51-40-02 AND DRAWING # 143A7902 REV.B. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE - SUPPORT LOCATED BS500I AND STR28R FWD CARGO COMPARTMENT IAW SRM B737-800 51-10-02; SRM B737-800 51-40-02 AND DRAWING # 143A7902 REV.B. SEE INDIVIDUAL SIGN OFF BELOW
